# SDR CALA2024112001199

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 79,386 hours, 27,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND A HOLE WORN 100% OF THE WAY THROUGH THE WING CENTER SECTION LOWER SUPPORT BEAM LOWER CHORD AT RBL 40.875 AFTER REMOVAL OF STRIKER PLATE.REQUIRES REPAIR PER SRM 57-10-13-2R-3 REMOVED SEAL RETAINER AND 3 INITIAL NUTPLATES IN REPAIR AREA REF SRM 57-10-13-2R-3 STEPS 4.A-D REQUESTING HFEC INSPECTION FOR ON CUT OUT AREA AND OPEN HOLE INSPECTION FOR ALL INITIAL FASTENER HOLES FOR CRACKS REF SRM 71-10-13-2R-3. UPDATING RII REQUIREMENTS.  CUT OUT AND REMOVED DAMAGED PART OF THE LOWER CHORD REF SRM 51-10-02. REQUESTING HFEC INSPECTION ON CUT OUT AREA AND OPEN HOLE INSPECTION ON ALL INITIAL FASTENER HOLES FOR CRACKS REF SRM 57-10-13-2R-3 STEPS 4.E-G. UPDATING RII REQUIREMENTS PREFORMED HFEC PART 6, 51-00-00 PRCD#23  OF REMIANING MATERIAL POST CUT OUT. NO CRACK INDICATIONS PRESENT. PREFORMED VISUAL INSP OF NUTPLATE FASTNER/FASTNER HOLES WITH NO CRACKS NOTED. QC#223821 UPDATED SFR/SDR PERFORMED 0.040" INSURANCE CUT ON INSPECTED AREA REF SRM 57-10-13-2R-3 STEP F DREW UP FASTENER LAYOUT ON CHORD REF SRM 57-10-13-2R-3.
